# SDR MWEA95180

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: 1001191
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT.  RETURNED A/C TO SERVICE.
